Ive been taking 100mg of oxy everyday for 2 weeks. how bad will my withdrawl be? I got hurt at work?
- 4 Jun 2011 by cobrakai650
- 9 June 2011
You shouldn't have much in the way of withdrawal. Two weeks isn't very long really.
However, if you do start feeling WD symptoms, please google The Thomas Recipe for a list of oct meds you can use if you develop symptoms.
Ususally, one will experience muscle aches, headaches, tummy issues, and other unpleasant problems. If you do have any WD come here for support, many of us have gone through it, and can help you out.
You can always taper off the oxy by decreasing the dosage by 5 to 10 mgs every 4 or 5 days and avoid any withdrawals. A hundred mgs is a fair amount of oxy to be on so you may benefit from a taper. If you decide to taper, count the number of pills you have left and I'll help you with a taper plan, if you would like.
since you have only been on the oxy for a brief time, you may actually have no withdrawal, I can't promise that, but usually it take several months if not a year to develop a dependence to the point of having withdrawal once an opiate is stopped. The Thomas recipe lists some over the counter meds that will help, but it is likely you won't have anything happen if you have only been on it for 2 weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2010 • 2 answers
Posted 24 Nov 2010 • 2 answers
Posted 14 Mar 2012 • 1 answer
Posted 30 Apr 2012 • 1 answer
Posted 13 Aug 2015 • 1 answer